# SDR 2008UALA06286

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 42,525 hours, 11,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Activated
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LOOP 1 STATUS MSG.
